# SDR SWAA2021070177818

- Difficulty date: May 26, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400 Bl0
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS380 TO BS400 ON BL 0 AT FWD GALLEY AREA.   REPLACED ANGLE-SUPPORT LOC. BTW BS 380 TO BS 400 AND BL 0 FWD GALLEY AREA I.A.W. B737-700 SRM 51-10-02 TEM 9 AND DRAWING #143A5400 REV 'D'.
